On the Correct Solvability of One Cauchy Problem

Authors

  • V. A. Litovchenko Чернiв. нац. ун-т

Abstract

We establish a criterion for convolutors in certain S-type spaces. Using this criterion, we prove the correct solvability (in both directions) of one Cauchy problem in these spaces.

Published

25.08.2002

Issue

Section

Research articles

How to Cite

Litovchenko, V. A. “On the Correct Solvability of One Cauchy Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 8, Aug. 2002, pp. 1067-76, https://umj.imath.kiev.ua/index.php/umj/article/view/4147.